# SDR SWAA2023110909225

- Difficulty date: October 9, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 51,137 hours, 29,886 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 193.9 RIB AND 16 INCH. FROM FRONT SPAR. INBOARD SIDE OF RIB. CRACK LENGTH = 0.900 INCH. APPROX. 2023-637729 / [01] EDDY CURRENT EQUIPMENT USED P/N: NORTEC 600D; S/N: 220273012 AND DUE DATE: 17-DEC-23.;[02] REPAIRED LT HORIZONTAL STABILIZER LOWER SKIN PANEL LOCATED AT STAB STA 193.9 IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11 FIGURE 204 DETAIL B. AND SRM 51-40-02.  SEE INDIVIDUAL SIGN-OFF BELLOW .;[03] REPAIRED LT HORIZONTAL STABILIZER LOWER SKIN PANEL LOCATED AT STAB STA 193.9 IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11 FIGURE 204 DETAIL B. AND SRM 51-40-02.  SEE INDIVIDUAL SIGN-OFF BELLOW . RII
